# SDR AC2A0000063

- Difficulty date: May 11, 2000
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N5447C
- Make and model: Skrsky S76
- Aircraft serial: 760180
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902101
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 16,030 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED ICY ON 135 SERVICE FLIGHT AND APPROX 10 MILES SOUTH OF ICY, NR 2 ENGINE FIRE LIGHT ILLUMINATED AND FIRE WARNING HORN SOUNDED.  CANCELLED TONE AND IN ABSENCE OF ANY SECONDARY INDICATIONS, RETURNED TO HELIPORT AND MADE A NORMAL APPROACH.  MECHANICS DETERMINED THERE WAS A PROBLEM WITH THE SENSOR SWITCH.  REMOVED AND REPLACED FLAME DETECTOR WITH A SERVICEABLE DETECTOR.  SYSTEM CHECKED OK.  (X)
